# SDR AALA202310024820

- Difficulty date: September 30, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 63,094 hours, 26,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 42752110280
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 26 OVERHEAD EMERGENCY LIGHT INOPERATIVE. REPLACED LIGHT PER AMM 33-51-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
